# SDR CALA2015050400364

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 7,761 hours, 2,578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ACRID ODOR NEAR THE AFT LAVATORY.  ALSO PRESENT NEAR EXIT ROWS.  SLIGHT ODOR IN COCKPIT ON TAKEOFF, BUT SUBSIDED.   PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-26-800-80.  NO EVIDENCE OF HEAT OR SMOKE & NO DAMAGE FOUND.  INSPECTED OVERWING EXIT DOOR HEATERS IAW AMM 21-45-00-700-801, NORMAL OPERATION & NO DISCREPANCY NOTED.
